# SDR AT0000028

- Difficulty date: January 14, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N836AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47397
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Board
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION AT TIMCO IN LAKE CITY FL, FOUND RIGHT SIDE CABIN FLOORBOARD CORRODED BEYOND LIMITS.  FABRICATED AND INSTALLED NEW FLOORBOARD IAW DC9 SRM 53-01 FIG 1, 51-10-03, 51-10-04, AND 51-30-02.
